Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Death; Thrombosis; Fatigue; Insomnia; This is a spontaneous report from a contactable physician downloaded from the regulatory authority, regulatory authority number FI-FIMEA-20212565. A 64-years-old male patient received bnt162b2 (COMIRNATY), dose 2 intramuscular on 26Jan2021 (Batch/Lot Number: Unknown) as single dose for covid-19 immunisation. Medical history included in his youth, he suffered a car accident and had a severe post-traumatic injury, obesity (there was a family obesity problem, and due to diet he lost 10 kg since the beginning of January), It was taken care of. For a long time everything was fine. Before coming to work in this country, he had a venous thrombosis recurred. It was also treated and his general condition was pretty normal for a long time. He had undergone 12 operations in one leg and had been diagnosed with lower limb venous stoppages. It was taken care of. For a long time everything was fine. There was compensated diabetes, there was no heart failure (he was examined in another country in autumn, had an echocardiogram, lab test) and no changes were found, just well compensated diabetes. Concomitant medications included dutasteride, tamsulosin hydrochloride (DUODART) taken for an unspecified indication, start and stop date were not reported; diclofenac potassium (DICLOMEX) taken for an unspecified indication, start and stop date were not reported; metformin taken for an unspecified indication, start and stop date were not reported; warfarin sodium (MAREVAN) taken for an unspecified indication from Jan2021 to an unspecified stop date; empagliflozin (JARDIANCE) taken for an unspecified indication, start and stop date were not reported. The patient previously received the first dose of BNT162B2 for COVID-19 vaccination on 05Jan2021. The patient experienced thrombosis (death) on 29Jan2021, fatigue (death) on 29Jan2021, insomnia (death) on 29Jan2021. The reporter stated that: My husband, specialist physician, died suddenly at home on 06Apr2021. He received Covid-19 vaccine twice in Jan2021, and the vaccine resulted in death. The whole face became blue. Was not sore. He came to his home country on holiday to get his health in order. He arrived by car himself at one. And he lived at home for another 3 days and suddenly died. Clinically it was a thrombus. He was monitoring his health. Had a lot of plans in life. After the vaccine started new symptoms in the same leg, he started using marevan (marevan was at home) and the symptoms got better, but did not completely go away. There was a lot of fatigue. The onset of insomnia. There was no reason why he could die, only COVID19 vaccine and thrombosis in the background. He always feared thrombosis. No one has said that after the vaccine there can be thrombosis. The patient died on 06Apr2021. It was unknown if an autopsy was performed. The outcome of the events was fatal. The event Death occurred in a country different from that of the reporter. This may be a duplicate report if another reporter from the country where the event occurred has submitted the same information to his/her local agency. No follow-up attempts are possible; information about lot/batch number cannot be obtained.; Reported Cause(s) of Death: Death; Insomnia; Fatigue; Thrombosis
Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166